# SDR HSYA2013012800012

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 26,579 hours, 32,629 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Part time: 26,579 hours, 32,629 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MX, CORROSION INSPECTION,  FOUND CORROSION ON LT WING OTBD SIDE OF NR 1 NACELLE INBD T/E BETWEEN WS 160 & 175.  MX REMOVED LT WING UPPER SKIN DOUBLERS AT WS 160 AT APPROX 7.5" FROM L/E SPAR AND APPROX 7.5" FROM THE REAR EDGE SPAR.  ON REMOVAL AND FURTHER INSPECTION OF WING BAY AREA, FOUND CORROSION ON INTERNAL WING SUPPORT U CHANNELS, TEE SUPPORT FITTINGS AND SUPPORT BRACKETS.  FABRICATED WING SKIN DOUBLERS IAW SD3-30 SRM 57-09-5, FIG 1.    FABRICATED SUPPORT U CHANNELS IAW SRM 57-09-5, FIG 1. REMOVED THE INTERNAL SUPPORT LT BRACKETS AT  WS 160. FABRICATED SUPPORT L BRACKETS AT WS 160. FABRICATED SUPPORT LT BRACKETS  IAW SRM 51-30-00.  REMOVED BUTT STRAP AT WS 160 FROM LEADING EDGE SPAR TO T/E SPAR, FABRICATED BUTT STRAP IAW SRM 51-30-00 AND SHORTS DWG SD360-578-11C.  REMOVED BUTT STRAP FILLERS AT WS160.  FABRICATED BUTT STRAP FILLERS IAW SRM 51-30-00.  ALL MATERIAL FABRICATED WERE CLEANED, TREATED AND PRIMED AND PAINTED IAW SRM 51-23-00.  INSTALLED FASTENERS AND WING SKIN DOUBLERS AND BUTT STRAP ON LT WING UPPER SURFACE AT WS 160 IAW DWG SD3-30-6535 / SD360-57-11/C.
